# SDR AALA202509234715

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER EMERGENCY EXIT LIGHT NEAR LEFT HAND FORWARD EMERGENCY DOOR DOES NOT WORK. RECONNECT CONNECTORS FOR EMERGENCY LIGHT, OPERATIONAL CHECK GOOD. PER AMM 33-51-01.
